# SDR CALA2025040703578

- Difficulty date: April 2, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 14,133 hours, 4,732 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hook And Loop
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GRIT BAR DOOR 1L HAS TOO MUCH TENSION CANNOT ARM,  INPECTED L1 SLIDE IAW MM REF 25-66-01-200-802, REATTACHED VELCO STRIP MATERIAL ON BACKING, GIRT BAR ARMING OPS CHECKS GOOD. SLIDE NOT REMOVED OR COVER NOT DISTURBED
